Algebraic independence measures of the values of Mahler functions

Kumiko Nishioka

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)203-214
Number of pages12
JournalJournal fur die Reine und Angewandte Mathematik
Volume1991
Issue number420
DOIs
Publication statusPublished - 1991
Externally publishedYes

Fingerprint

Algebraic Independence

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Algebraic independence measures of the values of Mahler functions. / Nishioka, Kumiko.

In: Journal fur die Reine und Angewandte Mathematik, Vol. 1991, No. 420, 1991, p. 203-214.

Research output: Contribution to journalArticle

@article{f79623e4224b418489837460145fd68d,
title = "Algebraic independence measures of the values of Mahler functions",
author = "Kumiko Nishioka",
year = "1991",
doi = "10.1515/crll.1991.420.203",
language = "English",
volume = "1991",
pages = "203--214",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "420",

}

TY - JOUR

T1 - Algebraic independence measures of the values of Mahler functions

AU - Nishioka, Kumiko

PY - 1991

Y1 - 1991

UR - http://www.scopus.com/inward/record.url?scp=0039389265&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039389265&partnerID=8YFLogxK

U2 - 10.1515/crll.1991.420.203

DO - 10.1515/crll.1991.420.203

M3 - Article

AN - SCOPUS:0039389265

VL - 1991

SP - 203

EP - 214

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 420

ER -